# SDR FDEA201110054300

- Difficulty date: October 5, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE - LT INBD FORE FLAP L/E ACCESS PANEL, UPPER SURFACE, APPROX FLAP CENTER LINE.  REMOVED & REPLACED LT INBD FOREFLAP ASSY IAW MM 27-51-001-4.  OPS CHECKED NORMAL IAW MM 27-51-000-5.
